Ropinarol and sinemet


#1
Sorry if this has been brought up before,but it seems like ropinarol bring back stiffness after sinemet gets me moving,has anyone else found this? I have been on this combo 5 years and its only recently that this has occured. I have recently gone on half sinemet cr at night ,could this be the reason? Will be seeing my nurse soon but would like to know if anybody else had this. I take sinemet before meals and rop. after (about 2hours).
Iris

#2
I think your stiffness is more likely caused by the progression of the disease.
Taking the drugs seperately does not make any difference, I have never seen it mentioned, ropinerol(Requip) is not food sensitive so can be taken at any time. Sinemet, of course, is best taken on an empty stomach if you can tolerate it or have a biscuit with it.

#3
Hi Kate.

My drugs always seem more effective if I'm vertical, less so when horizontal - whether awake or not. Is this logical?

Ray.

#4
Hi Iris,

I am on Sinimet and Ropinerole but dont ever take them together. I always take the Sinimet at least half an hour, preferably an hour before food (especially protein) and Ropinerole after food. The only problem I have is that about an hour after the Ropinerole I cant stop yawning!! This lasts about 20 mins or so then I'm fine. Anyone else get this?

Janey

#5
I take requip 3mg x4 times a day +1mg azilect last thing at night.I have been asked to go on a low dose of sinemet but when I took it for a week a while back,I got terrible vertigo.I will try to take it before I eat and the requip after.

Janey,I yawn alot and drift into a catnap for about 30 minutes so Janey you're not alone.

I hope I get no reaction when I go back on the sinemet.

aka Alan